# SDR WX0A071581

- Difficulty date: May 19, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N418NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49615
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE DEPLOYED BY CLEANER.  DOOR WAS NOT DISARMED - CREW ERROR.  REPLACED L2 DOOR SLIDE PER TASK CARD.
